# SDR SCNA20160904133

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND A CRACK INDICATION IN THE SKIN JUST BELOW STRINGER 22L, BS 540 BULKHEAD UPPER FRAME.   REMOVED DAMAGE, HFEC CUT-OUT & HOLE, NO OTHER DEFECT NOTED,    FABRICATED DOUBLER, TRIPLER, AND FILLERS. TREATED AND PRIMED ALL REPAIR.  INSTALLED DOUBLER, TRIPLER, AND FILLERS.
